Standard Monomial Theory for Ŝp2n
Let G be a semi-simple algebraic group and B a Borel subgroup. Let X be a Schubert variety in G/B. Let L be an ample line bundle on G/B, as well as its restriction to X. A standard monomial theory for Schubert varieties in G/B is developed in , , ,  as a generalization of the classical Hodge-Young theory (cf ,). This theory consists in the construction of a characteristic-free basis for H0 (X,L). This theory is extended to Schubert varieties in the infinite dimensional flag variety ŜLn/B in  (see also ). In this paper, we extend the theory to Schubert varieties in the infinite dimensional flag variety Ŝp2n/B.
KeywordsSimple Root Young Diagram Young Tableau Borel Subgroup Schubert Variety
Unable to display preview. Download preview PDF.
- 1.C.C. Chevalley — Sur les Décompositions celluaires des espaces G/B (manuscript non publié) 1958.Google Scholar
- 2.E. Date, M. Jimbo, A. Kuniba, T. Miwa and M. Okado — Paths, Maya diagrams and representations of s£(r,C) (preprint).Google Scholar
- 6.M. Kashiwara — The flag manifold of Kac-Moody Lie Algebra (preprint)Google Scholar
- 10.V. Lakshmibai and K.N. Rajeswari — Towards a Standard Monomial Theory for Exceptional Groups, Contemporary Mathematics, Vol. 88, 449–578.Google Scholar
- 12.V. Lakshmibai and C.S. Seshadri — Standard Monomial Theory for ŜL9, Infinite Dimensional Lie Algebras and Groups, Advanced Series in Mathematical Physics, Vol. 7, 178–234.Google Scholar
- 13.V. Lakshmibai and C.S. Seshadri — Standard Monomial Theory for SL , Volume dedicated to Dixmier’s 65th birthday (published by Birkhaliser), 1990.Google Scholar